Reconstruction of the electric field of the Helmholtz equation in three dimensions

Nguyen Huy Tuan, Vo Anh Khoa, Mach Nguyet Minh, Thanh Tran

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalJournal of Computational and Applied Mathematics
Volume309
Pages (from-to)56-78
Number of pages23
ISSN0377-0427
DOIs
Publication statusPublished - 1 Jan 2017
Externally publishedYes
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Cauchy problem
  • Helmholtz equation
  • Ill-posed problem
  • Regularized solution
  • Stability
  • Error estimates
  • CAUCHY-PROBLEM
  • 111 Mathematics

Cite this

@article{19734a6e9b374910aeb86b3513480118,
title = "Reconstruction of the electric field of the Helmholtz equation in three dimensions",
keywords = "Cauchy problem, Helmholtz equation, Ill-posed problem, Regularized solution, Stability, Error estimates, CAUCHY-PROBLEM, 111 Mathematics",
author = "{Nguyen Huy Tuan} and Khoa, {Vo Anh} and Minh, {Mach Nguyet} and Thanh Tran",
year = "2017",
month = "1",
day = "1",
doi = "10.1016/j.cam.2016.05.021",
language = "English",
volume = "309",
pages = "56--78",
journal = "Journal of Computational and Applied Mathematics",
issn = "0377-0427",
publisher = "Elsevier Scientific Publ. Co",

}

Reconstruction of the electric field of the Helmholtz equation in three dimensions. / Nguyen Huy Tuan; Khoa, Vo Anh; Minh, Mach Nguyet ; Tran, Thanh.

In: Journal of Computational and Applied Mathematics, Vol. 309, 01.01.2017, p. 56-78.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Reconstruction of the electric field of the Helmholtz equation in three dimensions

AU - Nguyen Huy Tuan, null

AU - Khoa, Vo Anh

AU - Minh, Mach Nguyet

AU - Tran, Thanh

PY - 2017/1/1

Y1 - 2017/1/1

KW - Cauchy problem

KW - Helmholtz equation

KW - Ill-posed problem

KW - Regularized solution

KW - Stability

KW - Error estimates

KW - CAUCHY-PROBLEM

KW - 111 Mathematics

U2 - 10.1016/j.cam.2016.05.021

DO - 10.1016/j.cam.2016.05.021

M3 - Article

VL - 309

SP - 56

EP - 78

JO - Journal of Computational and Applied Mathematics

JF - Journal of Computational and Applied Mathematics

SN - 0377-0427

ER -